Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

121 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

My doctor recently diagnosed me with a UTI and I

My doctor recently diagnosed me with a UTI and I am on antibiotics to treat it. I started them last night, with a second dose this morning. I have been experiencing extreme cold, cyanosis in hands, forearms, feet and lips, pain in my low to mid right back, dizziness, vertigo, lack of focus, bloating and nausea. Is this normal for antibiotics to cause?
Sat, 3 Nov 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter was recently diagnosed with epilepsy. She had a very severe urinary tract infection (borderline septic) that caused the anti seizure medication not to work, and consequently had a very long seizure. Is this normal, and are there anti seizure meds that don t loose their potency when an infection is present in the body.

doctor1 MD

I ve recently been diagnosed with a uti. I ve completed the medication for it, however I ve noticed one of the symptoms of it still lingers: whenever I urinate, discharge that falls in the toilet become solid looking and form what seems like frothy clusters. Is this a sign of something more severe?

doctor1 MD

I have just been diagnosed with a UTI. It is not my first. I will be able to pick up my prescription in the A.M. My Question: My husband said he read or heard recently that a side effect of some medications list urinary tract infections, Is this true?

Loading Online Doctors....